# SDR SWAA2021011842271

- Difficulty date: January 13, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,660 hours, 27,383 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Damaged
- Location: R1 Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR GUIDE ROLLER IS DAMAGED.  REMOVED AND REPLACED FORWARD GALLEY SERVICE DOOR GUIDE ROLLER, PER AMM 52-41-00.
